Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1996 / Article

Open Access

Volume 2 |Article ID 570676 | https://doi.org/10.1155/S1024123X96000361

D. E. Panayotounakos, "A new technique in constructing closed-form solutions for nonlinear PDEs appearing in fluid mechanics and gas dynamics", Mathematical Problems in Engineering, vol. 2, Article ID 570676, 18 pages, 1996. https://doi.org/10.1155/S1024123X96000361

A new technique in constructing closed-form solutions for nonlinear PDEs appearing in fluid mechanics and gas dynamics

Received15 Sep 1995

Abstract

We develop a new unique technique in constructing closed-form solutions for several nonlinear partial differential systems appearing in fluid mechanics and gas dynamics. The obtained solutions include fewer arbitrary functions than needed for general solutions, fact that permits us to specify them according to the initial state, or the geometry, of each specific problem under consideration. In order to apply the before mentioned technique we construct closed-form solutions concerning the gas-dynamic equations with constant pressure, the dynamic equations of an ideal gas in isentropic flow, and the two-dimensional incompressible boundary layer flow.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views213
Downloads487
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.